# SDR SWAA2022012451317

- Difficulty date: December 7, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON PASSENGER CABIN INTERCOSTAL AT LBL 46 BS 328+7 WL 208. ; / [01] REMOVED AND LOCATED HOLES IN NEW INTERCOSTAL; AN INSTALLED AT BS 328+7 LBL 46 WL 208 PER SRM 51-40-02-0G-0;SRM 51-40-05-0G-0;DRAWING # 141A5400 SHT 44 REV -; [02] VERIFIED REMOVED AND LOCATED HOLES IN NEW INTERCOSTAL; AN INSTALLED AT BS 328+7 LBL 46 WL 208 PER SRM 51-40-02-0G-0;SRM 51-40-05-0G-0;DRAWING # 141A5400 SHT 44 REV -
